# SDR ASAA2016112218810

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,959 hours, 10,239 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PDC, FOUND THE NR 2 IDG DPI TRIPPED.  ACFT GROUNDED. PERFORMED FIM 24-11 TASK 803 ALONG WITH  AMM 24-11-41-200-801 &  AMM 24-11-41 IDG SCAVENGE FILTER INSP & CHANGE. NO DEFECTS NOTED. LEAK CHECKED GOOD. FIRST DPI RESET ON NR 2 IDG.
